HI there all!
Well, even the 20 mg of Sprycel I was taking was too much I guess. I have developed shortness of breath. Went to onc. Had a chest xray and an echocardiogram. The echo showed that I have pulmonary hypertension (albeit mild--but enough to take my breath away) and I guess based on the base line they took when I started, she said there was evidence it was caused by the Sprycel.
Has anyone else gotten this lovely side effect, and what do you do when it hits and you cannot breathe?
I am waiting for an appointment with the pulmonary unit at UW Medical in Seattle, and of course, will enquire there what to do. But in the meantime..............do you sit down, take an aspirin, keep going, what???
This is the first time ever I feel like I might not be able to get over this. For those who don't remember (and how could you on these drugs???), dx 09/2010, very early catch, only about 24K in WBC, went on 100 mg sprycel for 2 years (side effects are debilitating for me), switched to Ponatinib to see if it was the class of drug or just Sprycel (it was the class) and P was REALLY hard to live on, so back to S but at 50 mg for 6 months then down to 20 mg for the past 4 months.
When I can't breathe, it feels like I am going to die.
Anyone else have this?